# SDR YENA2024071100961

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL AT LEVEL OF FRAME 60 IN BULK CARGO COMPARTMENT ( CPCP FINDING ); (RESOLVED ON W/O: 1308674 TASKCARD: NR-00020) PERFORMED PERMANENT REPAIR ON LOWER SILL AT LEVEL OF FRAME 60 IN BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-003. TOOL USED: CALIPER P/N:500-197-30 S/N:A23218424, DUE DATE: FEB-14-2025; ELECTRONIC DEPTH P/N: 8645A12, S/N: 72625, DUE DATE: JUL-25-2024; GAGE RADIUS P/N:S167C, S/N: 29044, DUE DATE: AUG-01-2024. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60, 000 FC/120,000 FH; SUBSEQUENT INSPECTION AT INTERVALS OF TBD; INSPECTION METHOD TBD IAW A320 SRI 53-41-49-205-003 TABLE 001. FORM MX-220 IS COMPLETED DONE BY  ALL WORK EMBODIED ON WO 2024 177/1 N/R 2024-298963 FUR-A320-53-01382.
